Advanced search
Start date
Betweenand

Cecília de Freitas Morais

CV Lattes GoogleMyCitations


Universidade Estadual de Campinas (UNICAMP). Faculdade de Engenharia Elétrica e de Computação (FEEC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Engenharia Elétrica from Universidade Federal de Goiás (2008), master's at Electric Engineering from Universidade Estadual de Campinas (2011) and doctorate at Engineering from Universidade Estadual de Campinas (2015). , acting on the following subjects: linear matrix inequalities, polytopic uncertainties, control theory, discretization of uncertain systems, and markov jump linear systems. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
FAPESP support in numbers * Updated November 27, 2021
Total / Available in English
1 / 1   Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations23
Cit./Article2.9
Data from Web of Science

MORAIS, CECILIA F.; BRAGA, MARCIO F.; TOGNETTI, EDUARDO S.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Digital redesign of analogue dynamic output-feedback controllers for polytopic systems. International Journal of Control, v. 92, n. 8, p. 1764-1777, . Web of Science Citations: 0. (14/22881-1)

MORAIS, CECILIA F.; BRAGA, MARCIO F.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Reduced-order dynamic output feedback control of uncertain discrete-time Markov jump linear systems. International Journal of Control, v. 90, n. 11, p. 2368-2383, . Web of Science Citations: 6. (14/22881-1)

BRAGA, MARCIO F.; MORAIS, CECILIA F.; MACCARI, JR., LUIZ A.; TOGNETTI, EDUARDO S.; MONTAGNER, VINICIUS F.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Robust Stability Analysis of Grid-Connected Converters Based on Parameter- Dependent Lyapunov Functions. JOURNAL OF CONTROL AUTOMATION AND ELECTRICAL SYSTEMS, v. 28, n. 2, p. 159-170, . Web of Science Citations: 1. (11/08312-6, 14/22881-1)

BRAGA, MARCIO F.; MORAIS, CECILIA F.; TOGNETTI, EDUARDO S.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Discretization and event triggered digital output feedback control of LPV systems. SYSTEMS & CONTROL LETTERS, v. 86, p. 54-65, . Web of Science Citations: 10. (14/22881-1, 11/08312-6)

MORAIS, CECILIA F.; PALMA, JONATHAN M.; PERES, PEDRO L. D.; OLIVEIRA, RICARDO C. L. F.. An LMI approach for H-2 and H-infinity reduced-order filtering of uncertain discrete-time Markov and Bernoulli jump linear systems. AUTOMATICA, v. 95, p. 463-471, . Web of Science Citations: 2. (14/22881-1)

BRAGA, MARCIO F.; MORAIS, CECILIA F.; TOGNETTI, EDUARDO S.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D.. Linear quadratic networked control of uncertain polytopic systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. 26, n. 11, p. 2299-2313, . Web of Science Citations: 2. (14/22881-1, 14/25112-9)

PALMA, JONATHAN M.; DURAN-FAUNDEZ, CRISTIAN; CARVALHO, LEONARDO DE P.; MORAIS, CECILIA F.; OLIVEIRA, RICARDO C. L. F.; RUBIO, ERNESTO; HERMAN, KRZYSZTOF. Protocol for Energy-Efficiency in Networked Control Systems Based on WSN. SENSORS, v. 18, n. 8, . Web of Science Citations: 2. (14/22881-1, 17/18785-5)

ROSA, TABITHA E.; MORAIS, CECILIA F.; OLIVEIRA, RICARDO C. L. F.. New robust LMI synthesis conditions for mixed H2/H infinity gain-scheduled reduced-order DOF control of discrete-time LPV systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, v. 28, n. 18, p. 6122-6145, . Web of Science Citations: 0. (17/18785-5, 14/22881-1)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: